relpax side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wenmarie
Regular Member


Date Joined Nov 2005
Total Posts : 63
   Posted 5/8/2006 8:57 PM (GMT -6)   
I just started taking relpax for migranes.  They have worked in releiving the headache pain, however, they cause me severe muscle/skin pain.  I hurt from head to toe.  It is my muscles and my skin that ache.  When I take the pill I know that I am going to experience this but at the time of the migrane it is a better alternative. Has any one else experienced this?

Brad69
Regular Member


Date Joined May 2006
Total Posts : 45
   Posted 5/9/2006 8:08 AM (GMT -6)   
I currently take relpax as well, the side effects are similiar for me too. I take InnopranXL daily for migraine prevention as well. Relpax works great to rid the pain of the headache, but make you totally worthless.

Halolatina
New Member


Date Joined Dec 2012
Total Posts : 1
   Posted 12/3/2012 10:57 AM (GMT -6)   
Did you find anything that helped!? I am having the same side effect. Nothing else takes the migraine away though! I have tried Maxalt, Frova, naratriptan, they don't take the migraine away.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 2:46 PM (GMT -6)
There are a total of 2,857,554 posts in 313,525 threads.
View Active Threads


Who's Online
This forum has 155132 registered members. Please welcome our newest member, rocef.
444 Guest(s), 6 Registered Member(s) are currently online.  Details
Lioness1, Starlight*, JEN02, jrpsf, Connor77, limey


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer